# SDR UHLA2015030500189

- Difficulty date: March 5, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 29,069 hours, 17,820 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON INTERNAL SKIN STRUCTURE ON FWD SERVICE DOOR FWD OF UPPER ATTACH FITTINGS. REMOVED CHAFING, LOCATED AND DRILLED NEW STRUCTURE REF SRM 51-40-02. INSTALLED NEW INTERNAL SKIN STRUCTURE REF SRM 51-41-01, 51-42-03. APPLIED TOPCOAT IAW SRM 51-23-06
